# SDR SWAA2015071341825

- Difficulty date: July 10, 2015
- Submitted: July 14, 2015
- Operation: Air carrier
- Aircraft: N712SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27846
- Aircraft time: 60,969 hours, 36,349 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Clamp
- Part number: MBS63462
- Condition: Leaking
- Location: Coalesor Bag
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DECLARED AN EMERGENCY, CABIN ALTITUDE WARNING HORN SOUNDED AT FL 340, CABIN ALTITUDE REACHED 10,000 FT, NO LIGHTS OR INDICATIONS FROM ANY SYSTEMS ILLUMINATED.  RESET THE CIRCUIT BREAKER IAW AMM.  FOUND LEAK IN RIGHT A/C PACK BAY AT THE COALESOR BAG WATER SEPARATOR HOUSING.  R & R THE CLAMP ON HOUSING IAW AMM.
